Tornadoes · United States · Texas · 2019
EF0 tornado, Kings Mill, Texas, June 18, 2019
This EF0 tornado ran 1.0 miles across Gray County on June 18, 2019, touching down at 8:10 PM CDT and reaching 20 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- June 18, 2019
- Touchdown
- 8:10 PM CDT (01:10 UTC)
- Lifted
- 8:12 PM CDT (01:12 UTC)
- On the ground
- 2 minutes
- Path length
- 1.0 miles (1.5 km)
- Path width
- 20 yards (18 m)
- Deaths
- 0
- Injuries
- 0
- County
- Gray County
- Touchdown point
- 35.517, -101.052
- Lift-off point
- 35.528, -101.040
- Record number
- 1906181910-01
The damage survey
1 damage points were recorded along this path by NWS AMA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
June 18th had a couple of long-lived discrete supercells that produced severe wind gust and hail up to 3 inches. There were numerous reports of hail 1 to 2 inches in diameter across the Texas Panhandle where these storms passed over. One of the longest-lived cells that produced a funnel cloud near Dumas and a tornado west of Pampa started just east of Clayton, New Mexico in the far northwest Texas Panhandle. This storm took a track southeast where it produced a funnel cloud just east of Dumas and hail 3 inches in diameter SE of Borger, TX before producing a rope tornado just west of Pampa, TX between Highway 152 and US HWY 60. Later in the night a line of thunderstorms produced some strong wind gust in Beaver County Oklahoma where an automated sensor recorded a wind gust of 64 mph 1-mile SSW of Beaver, OK.
Brief land spout tornado was west of Pampa near Highway 152, and was reported by several trained spotters. Tornado was on the ground for two minutes.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
The county was under a severe thunderstorm watch, issued at 22:40 UTC and running to 04:20 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 22:40 UTC | 04:20 UTC | Severe Thunderstorm Watch | AMA |
| 00:59 UTC | 02:00 UTC | Severe Thunderstorm Warning | AMA |
| 01:18 UTC | 01:45 UTC | Tornado Warning | AMA |
| 01:42 UTC | 02:30 UTC | Severe Thunderstorm Warning | AMA |
| 01:44 UTC | 02:45 UTC | Severe Thunderstorm Warning | AMA |
| 01:56 UTC | 02:30 UTC | Tornado Warning | AMA |
| 02:11 UTC | 05:15 UTC | Flood Advisory | AMA |
| 02:40 UTC | 03:45 UTC | Severe Thunderstorm Warning | AMA |
| 03:15 UTC | 03:27 UTC | Severe Thunderstorm Warning | AMA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles. The outlook in force was issued at 00:56 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the tornado touched down at Jun 18, 7:11 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 18, 7:11 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 711 PM CDT Tue Jun 18 2019 .AVIATION... For the 00z TAFs... Scattered thunderstorms will pose a threat to the terminals through around 03z. Variable surface winds gusting above 35 expected near thunderstorms. Following thunderstorms, variable surface winds generally below 10 kt expected through the night. Surface winds expected to settle to a northwest direction for much of the day on Wednesday at speeds below 15 kt. VFR conditions expected next 24 hours, apart from brief visibility reductions in thunderstorms this evening. Cockrell && .PREV DISCUSSION... /Issued 258 PM CDT Tue Jun 18 2019/ SHORT TERM...This Afternoon through Tomorrow... Synopsis: Upper level troughing is noted across the central CONUS. A leading shortwave is now shifting east/northeast across the central plains, with a second more subtle shortwave in northern NM. Isolated to scattered thunderstorms are expected late this afternoon into the evening hours in conjunction with the upper level shortwave and a cold front. There is a cap, but it is not as strong as previously thought based on the 19z KAMA special sounding. Any storms that do develop could become severe with large hail and strong winds being the main threat. An isolated tornado can't be rule out this evening mainly in the eastern Texas Panhandle. Storm should be ending after the front moves through tonight. There is a chance of some very isolated diurnally driven storms Wednesday afternoon, with storms moving off the higher terrain and perhaps along a weak area over convergence near the caprock. A few of these storms could become briefly severe with hail and wind, with a diminishing threat into the early evening. The following discussion will focus on today and tonight: Convective Initiation (CI): Convection has already initiated near Raton NM near a pre-frontal trough that is currently draped across southeast CO down into the western Oklahoma Panhandle and back up into southern KS. A cumulus field is also becoming more evident just south of the pre-frontal trough near KDHT to KDUX and will need to be monitored for additional initiation in the next 1-2 hours. The cap is a concern in the Panhandles and may limit convective initiation and sustainment, especially across the southern Texas Panhandle. The 19z special sounding showed 51 J/kg MLCIN which may limit coverage, but a few storms should be able to develop in the Panhandles, or at least persist as they move into the area from our west. Another area of attempted CI is along a low level theta-E gradient that is slowly shifting north near Plainview to Childress, and has an area of Tcu near Floydata as of 19z. The cap may be too strong for development in this area based on the convective trends. The subtle shortwave trough is noted in the mid level water vapor imagery now moving into north central NM, and this may result in additional convective development across the northern zones in the evening. These storms are expected to move east to southeast at 10 to 25 mph. Another round of storms may develop overnight as the main cold front moves south and generates elevated convection in the eastern Texas Panhandle near the better theta-E axis. Pre-Storm Environment: A band of moderate 500mb westerlies is noted across the northern zones which supports 25 to 35 knots of effective bulk shear. Further south, mid level winds are weaker and surface winds are still veered to the southwest, resulting in lower effective shear values of around 20 knots. These may increase some this evening as the low level jet increases. Plenty of insolation across the Panhandles supports a thermodynamic environment around 1500 - 2000 J/kg MLCAPE. Temperatures should come up another few degrees which will increase MLCAPE, with some 2500 to 3000 J/kg possible. Steep lapse rates are also noted in the low and mid levels with EML that also could keep capping concerns. However, short term models continue to suggest that the cap will weaken enough for storms to survive. Low level moisture is characterized with a subtle moisture gradient of mid 50s dew points in the northeastern NM plains to low 60s dew points in the eastern half of the Panhandles. This moisture is fairly shallow so LCL heights are still moderate high, around 1500 to 2000 m. These may drop some this evening aided by some additional moisture advection with the low level jet. Convective Mode and Severity: Given plentiful instability and moderate shear in the northern zones, a few discrete storms capable of supercell structures will be possible. These storms may loose their supercell characteristics if they move southward out of the better shear, however some backing of the low level winds this evening and the increase in LLJ could offset this some. Upscale growth will likely be the result of the strengthening LLJ and better lift with the shortwave. Overall, the discrete storms will pose the main hail threat. Certainly can't rule out some golf ball to tennis ball size hail with the strongest discrete storms. Winds will become more of a threat if storms can grow upscale with DCAPE as high as 1400 J/kg in the Texas Panhandle. The tornado threat is low due to lack of better low level shear and high LCL heights, however if surface winds can back enough this evening, an isolated tornado threat can't be ruled out. Ward LONG TERM... Upper level flow will transition from northwest to zonal on Thursday and then it will become more southwest by Friday as an upper level trough moves through the northwest U.S. Thursday and Friday are expected to be dry with temperatures above normal as southwest surface winds increase. Showers and thunderstorms may return to the northern and eastern CWA Saturday night through Sunday as a cold front moves into the region and stalls. Several upper level short wave troughs will move through the southwest flow aloft which will help trigger the showers and storms. The upper level trough then swings through the high plains by Monday which should take the rain with it. The rain and cold front will help to drop temperatures back down to near normal for the weekend and then temperatures will warm again on Monday. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 59 85 60 95 66 / 30 10 10 0 0 Beaver OK 59 82 60 93 67 / 40 10 10 5 5 Boise City OK 53 79 56 90 60 / 30 20 10 0 5 Borger TX 60 86 62 96 68 / 30 20 10 0 0 Boys Ranch TX 58 85 59 96 65 / 20 10 10 0 5 Canyon TX 59 88 59 96 65 / 20 10 10 0 0 Clarendon TX 62 86 62 93 69 / 20 20 10 0 5 Dalhart TX 54 81 56 92 60 / 20 20 10 0 5 Guymon OK 56 81 58 92 64 / 40 10 10 0 5 Hereford TX 59 89 60 97 65 / 20 10 10 0 0 Lipscomb TX 61 83 62 94 69 / 40 10 10 0 5 Pampa TX 60 83 61 93 67 / 30 20 10 0 0 Shamrock TX 64 87 62 94 70 / 30 20 10 0 5 Wellington TX 65 89 64 95 71 / 30 20 10 0 5 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 03/77
Hazardous weather outlook, Jun 18, 3:09 PM CDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Amarillo TX 309 PM CDT Tue Jun 18 2019 OKZ001>003-TXZ001>020-317-190815- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 309 PM CDT Tue Jun 18 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms are expected through tonight. Some storms may become severe with large hail and damaging winds being the primary hazard. However, an isolated tornado cannot be ruled out mainly across the eastern Texas Panhandle. Heavy rainfall may lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible across parts of the Panhandles Wednesday afternoon and again Saturday night through Sunday. Some of the storms Wednesday afternoon may become strong to severe with large hail and damaging winds the main threats. .SPOTTER INFORMATION STATEMENT... Emergency Management Officials and spotter groups should be ready for possible activation through tonight.
In the hours before
Local storm report, Jun 18, 7:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
710 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 2 WNW CANYON 34.99N 101.95W
06/18/2019 M1.25 INCH RANDALL TX NWS EMPLOYEE
&&
EVENT NUMBER AMA1900960
WARDLocal storm report, Jun 18, 7:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
715 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 WNW CANYON 35.01N 101.98W
06/18/2019 E1.25 INCH RANDALL TX PUBLIC
&&
EVENT NUMBER AMA1900961
WARDLocal storm report, Jun 18, 7:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 5 SE CACTUS 35.99N 101.95W
06/18/2019 E0.88 INCH MOORE TX TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL FALLING AT TIME OF REPORT.
&&
EVENT NUMBER AMA1900962
WARDLocal storm report, Jun 18, 7:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
728 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 1 SE CACTUS 36.03N 102.00W
06/18/2019 M1.00 INCH MOORE TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900963
WARDLocal storm report, Jun 18, 7:31 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
731 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM FUNNEL CLOUD 6 NE DUMAS 35.92N 101.88W
06/18/2019 MOORE TX TRAINED SPOTTER
LARGE FUNNEL CLOUD OBSERVED HALF WAY DOWN TO THE
GROUND.
&&
EVENT NUMBER AMA1900964
WARDLocal storm report, Jun 18, 7:40 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
740 PM CDT TUE JUN 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 3 E CANYON 34.97N 101.87W
06/18/2019 E1.25 INCH RANDALL TX SOCIAL MEDIA
TWITTER PHOTO OF QUARTER TO HALF DOLLAR SIZE HAIL.
&&
EVENT NUMBER AMA1900965
WARDThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Amarillo Airport, TX (KAMA), 00:00Z
1.2 hours before the tornado, 68 km from the path. June 19, 2019.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -22 J/kg
- Surface CAPE
- 2536 J/kg
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
- 0-3 km lapse rate
- 8.4 K/km
Amarillo Airport, TX (KAMA), 12:00Z
10.8 hours after it, 68 km from the path. June 19, 2019.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -366 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 3.6 K/km
The surface observations
Pampa (PPA), 11 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 23:15 UTC | 85 | 61 | 190° 10 kt | 1012.9 | ||
| 23:35 UTC | 85.6 | 61.3 | 160° 9 kt | 1011.9 | ||
| 23:55 UTC | 83.7 | 62 | 170° 10 kt | 1012.2 | ||
| 00:15 UTC | 82.6 | 62.2 | 170° 8 kt | 1011.9 | ||
| 00:35 UTC | 81 | 63.5 | 110° 9 kt | 1011.5 | -TSRA | |
| 00:55 UTC | 76 | 67 | 80° 9 kt | 1011.5 | VCTSRA | |
| 01:15 UTC | 68.2 | 56.3 | 180° 12 kt | 22 | 1012.9 | +TSRA |
| 01:35 UTC | 64 | 54 | 120° 13 kt | 18 | 1012.5 | +TSRA |
| 01:55 UTC | 64.4 | 53.2 | 100° 9 kt | 1012.9 | TSRA |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Amarillo radar (KAMA), 68 km away, was scanning. The volume nearest the touchdown began at 01:09 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 01:09 UTC | TSTM WND DMG | 1 W Sanford | Hutchinson, TX | LATE REPORT OF SEVERAL TREE LIMBS 3 TO 6 INCHES IN DIAMETER DOWNED. TIME ESTIMATED FROM RADAR. |
| 01:09 UTC | TSTM WND DMG | 2 Wsw Stinnett | Hutchinson, TX | LATE REPORT OF DAMAGE TO HOUSE ROOF DUE TO 6 INCH TREE LIMBS BROKEN OFF TREE FROM THUNDERSTORM WINDS. TIME ESTIMATED FROM RADAR. |
| 01:10 UTC | TORNADO | 2 Nne Kingsmill | Gray, TX | BRIEF LAND SPOUT TORNADO WEST OF PAMPA NEAR HIGHWAY 152 REPORTED BY SEVERAL TRAINED SPOTTERS. TORNADO ON THE GROUND FOR TWO MINUTES. |
| 01:14 UTC | TORNADO | 2 Nw Kingsmill | Gray, TX | BRIEF TORNADO WEST OF PAMPA NEAR HIGHWAY 152 REPORTED BY SEVERAL TRAINED SPOTTERS. TORNADO ON THE GROUND LESS THAN ONE MINUTE. LOCATION BASED ON RADAR. |
| 01:15 UTC | TSTM WND GST 59 | 1 Wnw Fritch | Moore, TX | |
| 01:15 UTC | HAIL 3 | Pampa | Gray, TX | PICTURE OF HAIL SENT VIA SOCIAL MEDIA. |
| 01:19 UTC | HAIL 1.75 | 3 W Borger | Hutchinson, TX | LATE REPORT OF GOLF BALL SIZE HAIL, WITH TIME ESTIMATED FROM RADAR. |
| 01:22 UTC | TSTM WND GST 75 | 4 Wsw Borger | Hutchinson, TX | LOOSE OBJECTS TOSSED AROUND AND SMALL TREE BRANCHES BROKEN. QUARTER SIZE HAIL. |
| 01:22 UTC | HAIL 1 | 4 Wsw Borger | Hutchinson, TX | LOOSE OBJECTS TOSSED AROUND AND SMALL TREE BRANCHES BROKEN. QUARTER SIZE HAIL. |
| 01:22 UTC | HAIL 1.8 | Pampa | Gray, TX | HAIL LARGER THAN GOLF BALLS FALLING. |
| 01:25 UTC | HAIL 1.75 | 5 Nnw Borger | Hutchinson, TX | LATE REPORT FROM BROADCAST MEDIA METEOROLOGIST OF VIDEO SHOWING HALF-DOLLAR TO GOLF BALL SIZE HAIL. TIME ESTIMATED FROM RADAR. |
| 01:26 UTC | TSTM WND GST 62 | 2 N Borger | Hutchinson, TX | |
| 01:30 UTC | TSTM WND DMG | 3 Ne Borger | Hutchinson, TX | LATE REPORT OF TRAILER FLIPPED AT PHILLIPS 66 PLAN NORTHEAST OF BORGER. TIME ESTIMATED FROM RADAR. |
| 01:30 UTC | HAIL 1.5 | 1 Ese Borger | Hutchinson, TX | PICTURE OF HAIL SENT VIA TWITTER. |
| 01:32 UTC | HAIL 1.75 | 6 Sse Borger | Carson, TX | NICKEL TO GOLFBALL SIZE HAIL AT TIME OF CALL. |
| 01:33 UTC | HAIL 2 | 2 Ne Borger | Hutchinson, TX | |
| 01:33 UTC | HAIL 3 | 1 Se Borger | Hutchinson, TX | LATE REPORT OF 3 INCH HAIL IN THE KEILLER HEIGHTS SUBDIVISION OF BORGER. TIME ESTIMATED FROM RADAR. |
| 01:35 UTC | TSTM WND DMG | 1 Ese Borger | Hutchinson, TX | EMERGENCY MANAGER REPORTED ROOF BLOWN OFF HOUSE AND POWER POLES DOWN. |
| 01:35 UTC | TSTM WND GST 86 | 1 Ese Borger | Hutchinson, TX | EMERGENCY MANAGER REPORTED DAVIS MESONET WIND GUSTS OF 86 MPH. |
| 01:35 UTC | HAIL 2 | Pampa | Gray, TX | |
| 01:41 UTC | TSTM WND GST 65 | 8 Wnw Codman | Roberts, TX | LATE REPORT OF STRONG WIND GUSTS ESTIMATED TO BE 60 TO 65 MPH. |
| 01:46 UTC | HAIL 2.25 | 2 Sse Pampa | Gray, TX | LATE REPORT ON LOCAL BROADCAST MEDIA WEBPAGE OF 2.25 INCH HAIL ON THE SOUTHEAST SIDE OF PAMPA. TIME ESTIMATED FROM RADAR. |
| 02:02 UTC | HAIL 1.75 | Skellytown | Carson, TX | |
| 02:22 UTC | TSTM WND GST 61 | 9 Se White Deer | Gray, TX | LAZY H FARMS SCHOOLNET |
| 02:24 UTC | TSTM WND GST 69 | 9 Ne Groom | Gray, TX | GRANDVIEW-HOPKINS ABC7 SCHOOLNET SITE |
| 02:25 UTC | TSTM WND DMG | 8 Nw Lake Mcclellan | Gray, TX | TRAINED SPOTTER REPORTED SEVERAL POWER POLES DOWN. |
| 02:44 UTC | TSTM WND GST 64 | 2 Nw Lake Mcclellan | Gray, TX |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2019 tornado in TexasEvery tornado in Texas since 1950Warnings in force in Texas nowThe forecast where you are
The other tornadoes of June 18, 2019
2 more were confirmed in the United States that day.
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.